# SDR DALA2014100805517

- Difficulty date: October 7, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,832 hours, 46,010 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN UNDER MID CARGO DOOR FWD ANGLE BETWEEN BEAMS 1 AND 2  IAW ORNRC 79 ACFT ZONE 100.
